Existence and controllability for non-instantaneous impulsive stochastic integro-differential equations with noncompact semigroups

Document Type : Research Paper


1 Laboratory of Mathematics, Modeling and Applications (LaMMA), University of Adrar, ,Algeria

2 Laboratory of Mathematics, Modeling and Applications (LaMMA), University of Adrar, Algeria

3 Laboratory of Mathematics. University of Sidi-Bel-Abbes, Algeria


This paper deals with the existence and exact controllability of a class of non-instantaneous impulsive stochastic integro-differential equations with nonlocal conditions in a Hilbert space under the assumption that the semigroup generated by the linear part is noncompact.  A set of sufficient conditions are generated using the stochastic analysis technique,   Kuratowskii's measure of non-compactness, a resolvent operator and a generalized Darbo's fixed point theorem to obtain existence and controllability results of mild solutions for the considered system. Examples are also given to illustrate the effectiveness of controllability results obtained.


[1] R. Agarwal, S. Hristova, and D. O’Regan, Non-instantaneous impulses in differential equations, Non-Instantaneous Impulses in Differential Equations, Springer, Cham, 2017, pp. 1–72.
[2] Y. Alnafisah and H.M. Ahmed, Null controllability of Hilfer fractional stochastic integrodifferential equations with noninstantaneous impulsive and Poisson jump, Int. J. Nonlinear Sci. Numer. Simul. (2021), https://doi.org/10.1515/ijnsns-2020-0292
[3] A. Anguraj, K. Ravikumar, E. Elsayed and K. Ramkumar, Controllability of neutral impulsive stochastic integrodifferential systems with unbounded delay, Turk. J. Math. Comput. Sci. 11 (2019), no. 2, 112–121.
[4] D. Baleanu, R. Kasinathan, R. Kasinathan, and V.Sandrasekaran, Existence, uniqueness and Hyers-Ulam stability of random impulsive stochastic integro-differential equations with nonlocal conditions, AIMS Math. 8 (2023), no. 2, 2556–2575.
[5] J. Banas, On measures of noncompactness in Banach spaces, Comment. Math. Univer. Carolinae 21 (1980), no. 1, 131–143.
[6] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011.
[7] L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162 (1991), no. 2, 494–505.
[8] L. Byszewsk and V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal Cauchy problem in a Banach space, Appl. Anal. 40 (1990), 11–19.
[9] R. Chaudhary and D.N. Pandey, Existence results for a class of impulsive neutral fractional stochastic integrodifferential systems with state dependent delay, Stoch. Anal. Appl. 37 (2019), no. 5, 865–892.
[10] R.F. Curtain and P.L. Falb, Stochastic differential equations in Hilbert space, J. Differ. Equ. 10 (1971), no. 3, 412–430.
[11] K. Deng, Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. Math. Anal. Appl. 179 (1993), no. 2, 630–637.
[12] K. Deimling, Nonlinear Functional Analysis, Courier Corporation, 2010.
[13] A. Diop, M.A. Diop, K. Ezzinbi and A. Mane, Existence and controllability results for nonlocal stochastic integrodifferential equations, Stochastics 93 (2021), no. 6, 833–856.
[14] K. Ezzinbi, G. Degla and P. Ndambomve, Controllability for some partial functional integro-differential equations with nonlocal conditions in Banach spaces, Discuss. Math. Differ. Inclus. Control Optim. 35 (2015), no. 1, 25–46.
[15] K. Ezzinbi, S. Ghnimi, and M.A. Taoudi, Existence results for some partial integro-differential equations with nonlocal conditions, Glasnik Mate. 51 (2016), no. 2, 413–430.
[16] R.C. Grimmer, Resolvent operators for integral equations in a Banach space, Trans. Amer. Math. Soc. 273 (1982), no. 1, 333–349.
[17] R.C. Grimmer and A.J. Pritchard, Analytic resolvent operators for integral equations in Banach space, J. Differ. Equ. 50 (1983), no. 2, 234–259.
[18] H. Gou and Y. Li, A study on controllability of impulsive fractional evolution equations via resolvent operators, Bound. Value Prob. 1 (2021), 1–22.
[19] E. Hernandez and D. O’Regan, On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc. 141 (2013), no. 5, 1641–1649.
[20] R.E. Kalman, Y.C. Yo and K.S. Narendra, Controllability of linear Dynamical systems, Contribut. Differ. Equ. 1 (1963), 189–213.
[21] K. Karthikeyan, A. Anguraj, K. Malar and J.J. Trujillo, Existence of mild and classical solutions for nonlocal impulsive integro-differential equations in Banach spaces with measure of non-compactness, Int. J. Differ. Equ. 2014 (2014).
[22] V. Lakshmikantham and P.S. Simeonov, Theory of Impulsive Differential Equations, Vol. 6, World Scientific, 1989.
[23] A. Lin and L. Hu, Existence results for impulsive neutral stochastic functional integro-differential inclusions with nonlocal initial conditions, Comput. Math. Appl. 59 (2016), no. 1, 64–73.
[24] J. Liu, W. Wei and W. Xu, Approximate controllability of non-instantaneous impulsive stochastic evolution systems driven by fractional Brownian motion with Hurst parameter H ∈ (0, 1/2), Fractal Fractional 6 (2022), no. 8, 440.
[25] L. Liu, F. Guo, C. Wu and Y. Wu, Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces, J. Math. Anal. Appl. 309 (2005), no. 2, 638–649.
[26] X. Mao, Stochastic Differential Equations and Applications, Elsevier, 2007.
[27] A. Meraj and D.N. Pandey, Existence of mild solutions for fractional non-instantaneous impulsive integrodifferential equations with nonlocal conditions, Arab J. Math. Sci. 26 (2020), no. 1/2, 3–13.
[28] A.D. Myshkis and A.M. Samoilenko, Sytems with impulsive at fixed moments of time, Mat. Sb. 74 (1967), 202–208.
[29] K. Ramkumar and K. Ravikumar, Controllability of neutral impulsive stochastic integro-differential equations driven by a Rosenblatt process and unbounded delay, Discont. Nonlinear. Complex. 10 (2021), no. 2, 311–321.
[30] A. Slama and A. Boudaoui, Approximate controllability of retarded impulsive stochastic integro-differential equations driven by fractional Brownian motion, Filomat 33 (2019), no. 1, 289–306.
[31] R. Subalakshmi and B. Radhakrishnan, A study on approximate and exact controllability of impulsive stochastic neutral integro-differential evolution system in Hilbert spaces, Int. J. Nonlinear Anal. Appl. 12 (2021), no. Special Issue, 1731–1743.
[32] J. Sun and X. Zhang, The fixed point theorem of convex-power condensing operator and applications to abstract semilinear evolution equations, Acta Math. Sin. 48 (2005), 439–446.
[33] M. Sunkavilli, Controllability of Sobolev type stochastic differential equations driven by fBm with noninstantaneous impulses, Int. J. Nonlinear Anal. Appl. 13 (2022), no. 2, 923–938.
[34] Z. Yan and X. Jia, Existence of optimal mild solutions and controllability of fractional impulsive stochastic partial integro-differential equations with infinite delay, Asian J. Control 21 (2019), no. 2, 725–748.
[35] B. Youssef and L. El Hassan, Controllability of impulsive neutral stochastic integro-differential systems driven by fractional Brownian motion with delay and Poisson jumps, Proyecciones (Antofagasta) 40 (2021), no. 6, 1521–1545.
[36] X. Zhang, P. Chen, A. Abdelmonem and Y. Li, Mild solution of stochastic partial differential equation with nonlocal conditions and non-compact semigroups, Math. Slovaca 69 (2019), no. 1, 111–124.
[37] Y. Zhang and L. Li, Analysis of stability for stochastic delay integro-differential equations, J. Inequal. Appl. 2018 (2018), no. 1, 1–13.
[38] A. Zouine, H. Bouzahir and A. N. Vargas, Stability for stochastic neutral integro-differential equations with infinite delay and Poisson jumps, Res. Math. Statist. 8 (2021), no. 1, 1979733.
Volume 14, Issue 7
July 2023
Pages 1-19
  • Receive Date: 22 November 2022
  • Revise Date: 29 March 2023
  • Accept Date: 29 May 2023